I have dark spots on both angles of my lips and one docot friend of mine told me that it looks like angular stomatitis. I have been to several dermatologist and they prescribed vanos, clobetasol,hydrocotisone, hydroquinone creams. I have tried them all but those dark spots are very prominent and do not disappear. Please suggest something that I should use and what it is exactly that I should be doing? I also have problem with the skin below my nails, skin peels of on its own on all my fingers making my fingers very ugly looking and darker than rest of my skin. what can I get some advice from you for this problem also?
It would be important to see a doctor for a confirmed diagnosis.
'Irritation and fissuring in the corners of the lips is termed angular stomatitis or angular cheilitis. In children a frequent cause is repeated lip-licking and in adults it may be a sign of underlying iron deficiency anemia, or vitamin B deficiencis (e.g. B2-riboflavin, B9-folate or B12-cobalamins), which in turn may be evidence of poor diets or malnutrition (e.g. celiac disease).'
You could read more about the condition at the following link -
Let us know if you need any other information.
Post us about how you are doing and also about what the doctor tells you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.